I got the nexplanon 2/7/2014 and had unprotected sex 2/9/104. My doctor informed me that the nexplanon would start working immediately after it was inserted. This morning i woke up with an upset stomach, had nausea and diarrhea and eventually threw up. I am wondering if these are side effects of the nexplanon or if this could mean i am pregnant.
Ok, if your dr said immediately that is what it is. The implant will give you side effects like pregnancy, when you first get it. You probably will not have a period while you have it either. There would be no way you'd have symptoms if you had just gotten pregnant on the 9th. BTW, diarrhea isn't a sign of pregnancy. You may have a bug tho.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2014 • 1 answer
Updated 20 Apr 2015 • 1 answer
Updated 22 May 2015 • 1 answer
Updated 19 Jun 2015 • 1 answer
Updated 1 Sep 2015 • 2 answers